# SDR R61A201512030913

- Difficulty date: December 3, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT RIB 4 ON RT HORIZONTAL STABILIZER L/E IS CRACKED.  MAINTENANCE REPAIRED RIB 4 ON RT HORIZONTAL STABILIZER L/E IAW ETD-2015-170-112427.
